Vasile Lupulescu
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
On the fractional differential equations with uncertainty
S Arshad, V Lupulescu
Nonlinear Analysis: Theory, Methods & Applications 74 (11), 3685-3693, 2011
1632011
On a class of fuzzy functional differential equations
V Lupulescu
Fuzzy Sets and Systems 160 (11), 1547-1562, 2009
962009
Fractional calculus for interval-valued functions
V Lupulescu
Fuzzy Sets and Systems 265, 63-85, 2015
902015
Fuzzy fractional integral equations under compactness type condition
RP Agarwal, S Arshad, D O’Regan, V Lupulescu
Fractional Calculus and Applied Analysis 15 (4), 572-590, 2012
752012
Hukuhara differentiability of interval-valued functions and interval differential equations on time scales
V Lupulescu
Information Sciences 248, 50-67, 2013
652013
Fractional differential equation with the fuzzy initial condition.
S Arshad, V Lupulescu
Electronic Journal of Differential Equations (EJDE)[electronic only] 2011 …, 2011
552011
Initial value problem for fuzzy differential equations under dissipative conditions
V Lupulescu
Information sciences 178 (23), 4523-4533, 2008
492008
Causal functional differential equations in Banach spaces
V Lupulescu
Nonlinear Analysis: Theory, Methods & Applications 69 (12), 4787-4795, 2008
402008
Fractional calculus and fractional differential equations in nonreflexive Banach spaces
RP Agarwal, V Lupulescu, D O’Regan, G ur Rahman
Communications in Nonlinear Science and Numerical Simulation 20 (1), 59-73, 2015
392015
Linear impulsive dynamic systems on time scales
V Lupulescu, A Zada
Electronic Journal of Qualitative Theory of Differential Equations 2010 (11 …, 2010
342010
Linear impulsive dynamic systems on time scales
V Lupulescu, A Zada
Electronic Journal of Qualitative Theory of Differential Equations 2010 (11 …, 2010
342010
Random fractional differential equations
V Lupulescu, SK Ntouyas
Int. Electron. J. Pure Appl. Math 4 (2), 119-136, 2012
312012
Fuzzy delay differential equations
V Lupulescu, U Abbas
Fuzzy Optimization and Decision Making 11 (1), 99-111, 2012
292012
A note on initial value problems for fractional fuzzy differential equations
H Van Ngo, V Lupulescu, D O'Regan
Fuzzy Sets and Systems 347, 54-69, 2018
272018
Solving interval-valued fractional initial value problems under Caputo gH-fractional differentiability
N Van Hoa, V Lupulescu, D O'Regan
Fuzzy Sets and Systems 309, 1-34, 2017
272017
Existence results for random fractional differential equations
V Lupulescu, D O’Regan
Opuscula Mathematica 34, 2014
262014
A Schauder fixed point theorem in semilinear spaces and applications
RP Agarwal, S Arshad, D O’Regan, V Lupulescu
Fixed Point Theory and Applications 2013 (1), 306, 2013
232013
On controllability and observability for a class of linear impulsive dynamic systems on time scales
V Lupulescu, A Younus
Mathematical and computer modelling 54 (5-6), 1300-1310, 2011
222011
Characterizations of stability for strongly continuous semigroups by boundedness of its convolutions with almost periodic functions
C Buse, SS Dragomir, V Lupulescu
International Journal of Differential Equations and Applications 2 (1), 2011
212011
A viability result for second-order differential inclusions.
V Lupulescu
Electronic Journal of Differential Equations (EJDE)[electronic only] 2002 …, 2002
212002
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20